# SDR COMA0770055

- Difficulty date: October 10, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 12,776 hours, 9,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00603
- Condition: Failed
- Location: A/C Bay
- Part time: 10,750 hours, 7,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5128 - RIGHT PACK SMOKING.  REMOVED AND REPLACED RIGHT ACM.
